# SDR AALA960802

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T80472
- Condition: Notched
- Location: Bs 1244-1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AFT CABIN CARGO STRAP NOTCHED IN 3 PLACES.  BLENDED CUT NOTCHES.  ROTOPEENED, ALODINED AND PRIMED.  APPROVED BY ENGINEERING PER MRB 767-1227.  (M)
